# SDR SWIA202265633

- Difficulty date: May 4, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N250SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000610
- Aircraft time: 13,372 hours, 9,891 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER HORIZONTAL BEAM CLOSE-OUT PANEL CHAFED IN 2EACH PLACES BETWEEN FRAMES 24-27   (C CHECK RO 5/19/22)    REMOVED AND REPLACED FWD CARGO DOOR LOWER HORIZONTAL BEAM CLOSE-OUT PANEL BETWEEN FRAMES 24-27. REF TO EMB SRM 51-40-08.
